Show simple item record

dc.contributor.authorSymonds, Peter; email: Peter.Symonds@manchester.ac.uk
dc.date.accessioned2021-10-11T12:04:24Z
dc.date.available2021-10-11T12:04:24Z
dc.date.issued2021-10-11
dc.date.submitted2021-02-26
dc.identifierhttps://chesterrep.openrepository.com/bitstream/handle/10034/626081/tlm3.12037.pdf?sequence=2
dc.identifierhttps://chesterrep.openrepository.com/bitstream/handle/10034/626081/tlm3.12037.xml?sequence=3
dc.identifier.citationTransactions of the London Mathematical Society, volume 8, issue 1, page 435-439
dc.identifier.urihttp://hdl.handle.net/10034/626081
dc.descriptionFrom Wiley via Jisc Publications Router
dc.descriptionHistory: received 2021-02-26, pub-electronic 2021-10-11, pub-print 2021-12
dc.descriptionArticle version: VoR
dc.descriptionPublication status: Published
dc.description.abstractAbstract: We generalise to profinite groups some of our previous results on the cohomology of pro‐ p groups of bounded sectional p ‐rank.
dc.languageen
dc.rightsLicence for VoR version of this article: http://creativecommons.org/licenses/by/4.0/
dc.sourceissn: 2052-4986
dc.subjectResearch Article
dc.subjectResearch Articles
dc.subject20J06 (primary)
dc.subject20E18 (secondary)
dc.titleCohomology of profinite groups of bounded rank
dc.typearticle
dc.date.updated2021-10-11T12:04:24Z


Files in this item

Thumbnail
Name:
tlm3.12037.pdf
Size:
127.9Kb
Format:
PDF
Thumbnail
Name:
tlm3.12037.xml
Size:
4.715Kb
Format:
XML

This item appears in the following Collection(s)

Show simple item record